# SDR GLBA96178

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 993880043
- Condition: Binding
- Location: Nlg Steering
- Part time: 6,509 hours
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - ON TOUCHDOWN THE RUDDER PEDALS JAMMED.  AIRCRAFT PULLED HARD RIGHT AND FELT A SNAP BEFORE NORMAL STEERING WAS AVAILABLE.  MAINTENANCE REMOVED AND REPLACED NOSE STEERING ACTUATOR.  (M)
